• MollyT's Avatar

    MollyT shared an experience

    Celebration (Remission): September 2013

  • MollyT's Avatar

    MollyT started following

  • MollyT's Avatar

    MollyT asked a questionOvarian and Fallopian Tube Cancer

    Joint pain post-chemo?

    4 answers
    • CAS1's Avatar
      CAS1

      Sam-e is a vitamin that has helped me a great deal but make sure you check with your Dr's. first.
      You must get into it slowly or you can get a lot of uncomfortable gas. its sold at Walmart .

      over 3 years ago
    • geekling's Avatar
      geekling

      Chemotherapy really leaves one drained. Your body is recovering from the poisons and trying to rebuild itself. Sam-e is helpful and so is nutrition.

      Lucky for you we are at a height of fruit season. Berries and cherries will help you a lot. Add them to baby leaves (greens) and make a nice smoothie. Or do it the old fashioned way and chew.

      You are, also, likely, a quart low on oil. :) I kid you not. Just like Dorothy's scarecrow. Eat seeds. Raw sunflower seeds will not only keep your mouth busy but will supply some of those essential essential fatty acids (EFAs) which grease the wheels. Raw pumpkin seeds too. Any nut or seed will help but don't go overboard. I use hemp seed instead of parmesan cheese for the oils. Chia seed, soaked into a gel, is nearly tasteless and has all those omegas you need. You can also, if you prefer, buy pills.

      You also need silica. It, too, is essential to strengthen your structure. Silica is like calcium but allows your bones and joints to be flexible and strong instead of rigid. You can get it from horsetail tea. If you don't like the taste of horsetail, no matter, as it doesn't mind being mixed with whatever tea you prefer and even a (natural) sweetener like uncooked honey.

      You spent a long time getting sick. Then treatment. It takes time to get better as well.

      Hope you are feeling well very soon.

      over 3 years ago
    • Carol-Charlie's Avatar
      Carol-Charlie

      Hi Molly T... I had joint pain after having the shots to make my bone marrow kick into high gear and strengthen my blood for the next rounds. My Gynecologic Oncologist Surgeon told me to take Clairton in the morning and Benadryl at bed time for the pain. Something about histamine and it really reduced it greatly. Give it a try... (You might want to check with your doctor, but they are over the counter drugs... but I don't know what else you may be on.)

      over 3 years ago
  • MollyT's Avatar

    MollyT started following

    Question: After treatment

  • MollyT's Avatar

    MollyT shared an experience

    Procedure or Surgery (Removal of chemotherapy port): I felt very strongly about having the port removed - even if I need another one implanted in three months.

  • MollyT's Avatar

    MollyT shared an experience

    Side Effects (Nausea/Vomiting)